# SDR RRXA96122

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 856-902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT MAINTENANCE VISIT, FOUND ANGLE ON FORWARD SKIN IN RIGHT WHEEL WELL AT Y=856 TO Y=902 CORRODED PAST LIMITATIONS.  FABRICATED NEW ANGLE IAW DRW 5616306, INSTALLED ANGLE IAW DC-8 SRM 51-1-21 AND TREATED AREA IAW SR 51-1-8.
